# SDR DALA2022012400485

- Difficulty date: January 19, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 86,110 hours, 39,686 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3231 FOUND ACCESS PANEL 622WB MISSING ON RIGHT WING OUTBOARD OFF PYLON. CORRECTIVE ACTION: INSTALLED NEW PANEL. OK FOR SERVICE. (8312807)
